Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Uniqueness in the left division of order types


Author: Seymour Ginsburg
Journal: Proc. Amer. Math. Soc. 6 (1955), 120-123
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9939-1955-0067172-5
MathSciNet review: 0067172
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, rev. ed., New York, 1948. MR 0029876 (10:673a)
  • [2] A. C. Davis, Cancellation theorems for products of order types. I, Bull. Amer. Math. Soc. Abstract 58-1-77.
  • [3] -, Cancellation theorems for products of order types. II, Bull. Amer. Math. Soc. Abstract 58-4-330.
  • [4] S. Ginsburg, Some remarks on order types and decompositions of sets, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 514-535. MR 0053994 (14:853f)
  • [5] -, Fixed points of products and ordered sums of simply ordered sets, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 554-565. MR 0062809 (16:21a)
  • [6] B. Knaster, Annates de la Société Polonaise de Mathématique vol. 6 (1927) p. 133.
  • [7] W. Sierpiński, Sur la division des types ordinaux, Fund. Math. vol. 35 (1948) pp. 1-12. MR 0027815 (10:358e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0067172-5
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society